DOI 10.1016/j.rmcr.2026.102513
Sevoflurane-associated diffuse alveolar hemorrhage: A rare cause of postoperative dyspnea. Case report and literature review.
Аннотация
Diffuse alveolar hemorrhage (DAH) is a rare, life threatening, early post-operative pulmonary complication of inhaled anesthetics, which are used for induction and maintenance of general anesthesia. It refers to hemorrhage originating from pulmonary microcirculation. It presents with hemoptysis, anemia, diffuse lung infiltration, and acute respiratory failure. Common causes are systemic vasculitis, Collagen vascular disease, Bone marrow transplantation, Drugs, and idiopathic conditions. Treatment ranges from supportive care and withdrawal of offending drugs to high-dose steroids, immunosuppressants, and plasmapheresis. Sevoflurane induced diffuse alveolar hemorrhage is a rarely reported entity in the literature that clinicians should be aware of and consider among the post-operative causes of dyspnea while ruling out other etiologies. We present a literature review over sevoflurane induced diffuse alveolar hemorrhage and a case involving a young otherwise healthy patient who underwent surgery for metatarsal fractures under general anesthesia, but diffuse alveolar hemorrhage developed after sevoflurane inhalation in the postoperative period.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.